Optimal systems of subalgebras and invariant solutions of rank two for three-dimensional Euler equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1814-1819
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_10_a19,
author = {Yu. V. Shan'ko and O. V. Kaptsov},
title = {Optimal systems of subalgebras and invariant solutions of rank two for three-dimensional {Euler} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1814--1819},
year = {1994},
volume = {30},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_10_a19/}
}
TY - JOUR AU - Yu. V. Shan'ko AU - O. V. Kaptsov TI - Optimal systems of subalgebras and invariant solutions of rank two for three-dimensional Euler equations JO - Differencialʹnye uravneniâ PY - 1994 SP - 1814 EP - 1819 VL - 30 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_10_a19/ LA - ru ID - DE_1994_30_10_a19 ER -
%0 Journal Article %A Yu. V. Shan'ko %A O. V. Kaptsov %T Optimal systems of subalgebras and invariant solutions of rank two for three-dimensional Euler equations %J Differencialʹnye uravneniâ %D 1994 %P 1814-1819 %V 30 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1994_30_10_a19/ %G ru %F DE_1994_30_10_a19
Yu. V. Shan'ko; O. V. Kaptsov. Optimal systems of subalgebras and invariant solutions of rank two for three-dimensional Euler equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 10, pp. 1814-1819. http://geodesic.mathdoc.fr/item/DE_1994_30_10_a19/